MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-62-09
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2013.10 years later the patient complained of knee swelling and pain.The surgeon diagnosed wear of the tibial insert and a revision was performed on an unknown date.Breakage and wear was observed in the retrieved tibial insert.No metallosis was found.No problem of the locking mechanism of the tibial tray was found.All proliferative tissue was removed.Parts and pieces fell into the patient wound site and were removed by the surgeon.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: 2803773 - 200-04-22 - cemented finned tib.Tra sz 2f/2t 2742731 - 230-03-02 - optetrak asy,cr cemented femoral, sz 2.H7: z-0019-2022.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of full thickness prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, relative hyperextension of the components, excessive posterior slope, or any combination of these possibilities.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation.
 
Additional Manufacturer Narrative
Correction: h6 clinical code and component code additional information: h6 medical device problem code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.

Brand Name
CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18235131
Report Number1038671-2023-02884
Device Sequence Number3225545
Product Code JWH
UDI-Device Identifier10885862041029
UDI-Public10885862041029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2021
Device Catalogue Number200-62-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer01/30/2024
08/21/2024
04/16/2025
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/21/2024
08/23/2024
05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight70 KG